# SDR CALA2024123001694

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 108,651 hours, 23,052 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: 251N402235
- Part serial: 1260
- Condition: Faulted
- Location: Zone 600 Flap
- Part time: 96,211 hours, 20,374 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TE FLAPS DISAGREE EICAS COMPLIED WITH FLIGHT MAN PROCEDURE NORMA L LDG DURING INSPECTION, FOUND #5 FLAP TRANSMISSION OVERLOAD INDICATOR POPPED. SEE PIC. FOUND SCREW ASSY OF #5 FLAP TRANSMISSION CORRODED AND BURRS CAN BE FELT ON THREADS OF SCREW ASSY. FOUND BALL BEARINGS HAVE FALLEN OUT OF AFT GYMBAL OF #5 TRANSMISSION SCREW ASSY REMOVED #5 FLAP TRANSMISSION, JACK SCREW, AND GIMBAL AMM REF 27-51-06-024-001, 27-51-11-024-001 VERIFIED R/H INBOARD FLAP I/B TRANSMISION ASSY.  REPLACED RIGHT INBOARD FLAP I/B FLAP TRANSMISSION, JACK SCREW, AND GIMBAL  REF. AMM  27-51-06-424-021,  27-51-11-424-020. ALL TEST PASSED. NO FAULTS ON FSEU OR ON EICAS. INSPECTED AND VERIFIED COMPLETED INSTALLED
